... state. My daughter is in the combination for her seizures and she will uncontrollably cry about nothing. She cried tonight for 45 min because she believed people were to happy then told me trees were her friends and wanted to bring them inside to live with us. She is a straight A student very down to earth this is not like her at all. Plz give me your thoughts
Doctors started experimenting me on different medications at 13, I had adverse reactions to most of them, in the end I couldn't find anything that worked so I decided to discontinue until I was a couple years older, not everyone gets that luxury though I understand.. I remember one pill made me feel an overwhelming amount of awareness and surrealism.. I thought my name was something else, they'd make me really depressed and anxious. These meds should never be taken lightly.. if this is happening to her than you should ask her doctor to bring her down and put her on something else, and she may be allergic to several medications so you might have to keep trying to find something that works. Your daughter is obviously allergic to it if she's perfectly normal mentally but having psychotic episodes for no reason.. Id say thats pretty bad.. I hope she feels better soon..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Aug 2010 • 1 answer
Updated 29 Jul 2012 • 1 answer
Updated 13 Sep 2014 • 1 answer
Updated 22 Jun 2014 • 1 answer
Updated 17 Oct 2017 • 3 answers